RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2006, Volume 13, Number 3, Pages 62–82 (Mi da36)  

This article is cited in 7 scientific papers (total in 7 papers)

A completeness theorem in the class of quasimonotonic functions

N. G. Parvatov

Tomsk State University

Abstract: The problem of functional completeness is solved in the class $Q_L$ of quasimonotonic functions on a finite semilattice $L$ under superposition with all so-called weakly essential functions. An effective description of the precomplete classes in $Q_L$ containing all weakly essential functions is given. The asymptotics of the number of such classes on the semilattice of all nonempty subsets of a $k$-element set is found as $k\to\infty$.

Full text: PDF file (359 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2007, 1:3, 361–372

Bibliographic databases:


Citation: N. G. Parvatov, “A completeness theorem in the class of quasimonotonic functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:3 (2006), 62–82; J. Appl. Industr. Math., 1:3 (2007), 361–372

Citation in format AMSBIB
\Bibitem{Par06}
\by N.~G.~Parvatov
\paper A completeness theorem in the class of quasimonotonic functions
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2006
\vol 13
\issue 3
\pages 62--82
\mathnet{http://mi.mathnet.ru/da36}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2289372}
\zmath{https://zbmath.org/?q=an:1249.94082}
\transl
\jour J. Appl. Industr. Math.
\yr 2007
\vol 1
\issue 3
\pages 361--372
\crossref{https://doi.org/10.1134/S1990478907030118}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548668438}


Linking options:
  • http://mi.mathnet.ru/eng/da36
  • http://mi.mathnet.ru/eng/da/v13/s1/i3/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Agibalov, “Diskretnye avtomaty na polureshetkakh”, PDM, 2009, no. 2(4), 26–49  mathnet
    2. N. G. Parvatov, “Ob invariantakh nekotorykh klassov kvazimonotonnykh funktsii na polureshetke”, PDM, 2009, no. 4(6), 21–27  mathnet
    3. N. G. Parvatov, “Tochechnye i silno tochechnye funktsii na polureshetke”, PDM, 2010, no. 3(9), 22–40  mathnet
    4. N. G. Parvatov, “O vydelenii maksimalnykh podklonov”, PDM, 2011, no. 1(11), 14–25  mathnet
    5. N. G. Parvatov, “Slabotsentralnye klony i problema polnoty v nikh”, PDM, 2011, prilozhenie № 4, 14–16  mathnet
    6. N. G. Parvatov, “O nakhozhdenii maksimalnykh podklonov slabo-tsentralnogo klona”, Diskretn. analiz i issled. oper., 18:5 (2011), 80–97  mathnet  mathscinet  zmath
    7. N. G. Parvatov, “Konstruktsiya maksimalnogo klona tochechnykh funktsii na polureshetke intervalov”, PDM, 2011, no. 4(14), 5–10  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:357
    Full text:78
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020